# SDR SWIA201231624

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 27,368 hours, 21,772 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE FORWARD YOKE MOUNT UPPER LINK HAS CORROSION ON THE BUSHINGS.  (C-CHECK)  REPLACED RIGHT ENGINE FORWARD YOKE MOUNT UPPER LINK IN REFERENCE TO AMM.
